BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
1999 >
Volume 25 Number 4 >

Please use this identifier to cite or link to this item:

Title: Alternative Characterization of the Class k-UCV and Related Classes of Univalent Functions
Authors: Kanas, Stanislawa
Keywords: Univalent Functions
Convex Functions
Starlike Functions of Order β
α-Convex Functions
Uniformly Convex Functions
Uniformly Starlike Functions
K-uniformly Convex Functions
K-Starlike Functions
Issue Date: 1999
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 25, No 4, (1999), 341p-350p
Abstract: In this paper an alternative characterization of the class of functions called k -uniformly convex is found. Various relations concerning connections with other classes of univalent functions are given. Moreover a new class of univalent functions, analogous to the ’Mocanu class’ of functions, is introduced. Some results concerning this class are derived.
ISSN: 1310-6600
Appears in Collections:Volume 25 Number 4

Files in This Item:

File Description SizeFormat
sjm-vol25-num4-1999-p341-p350.pdf440.88 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License